You are here

ON N-NORMED CESARO SEQUENCE SPACE Cesn,φ

TitleON N-NORMED CESARO SEQUENCE SPACE Cesn,φ
Publication TypeJournal Article
Year of Publication2016
AuthorsDuyar, C, Kanber, O, Sağ, B
JournalInternational Electronic Journal of Pure and Applied Mathematics
Volume10
Issue2
Start Page151
Pagination10
Date Published11/2016
Type of Articlescientific: mathematics
ISSN1314-0744
KeywordsCesaro space, n-norm
Abstract
In this paper, it is introduced and studied n-normed cesaro sequence spaces with its some algebraical and topological properties, like having a vector space, Banach space, conditions not to be empty, etc.
URLhttp://www.e.ijpam.eu/contents/articles/201601002005.pdf
DOI10.12732/iejpam.v10i2.5
Short TitleON N-NORMED CESARO SEQUENCE SPACE Cesn,φ
Alternate JournalIeJPAM
Refereed DesignationRefereed